# SDR RAIA201708030002

- Difficulty date: August 3, 2017
- Submitted: August 5, 2017
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 42,555 hours, 38,515 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 23092800505
- Part serial: 200
- Condition: Malfunctioned
- Location: Lt Uplock
- Part time: 38,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR WONT RETRACT.  R & R THE LEFT MAIN LANDING GEAR UNLOCKING ACTUATOR, OPS CHECKED GOOD.
